# SDR SWAA2019102938350

- Difficulty date: October 22, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 147A0002
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BILGE STRINGER CLIP CORRODED AT BS. 987, STR. 24R.      / R&R BILGE STRINGER CLIP IAW SRM AND DWG.
